# SDR SWAA2022091545382

- Difficulty date: August 24, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695 RBL 24 WL 208.1 AT PASSENGER CABIN 2022-451929 / [01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: 48VFL11; S/N AE-31448; DUE DATE: 14-JUN-23;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 695 RBL 24 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 ;DWG 273A9110 SHEET 6 REV A SEE INDIVIDUAL SINGOFFS BELOW.;[03] CERTIFIED STEP 2 COMPLETE  IAW B737-700 SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A
